Skip to product information
1 of 1

Upsa

FERVEX lemon flavor x 12 sachets

FERVEX lemon flavor x 12 sachets

Regular price £19.99 GBP
Regular price £25.00 GBP Sale price £19.99 GBP
Sale Sold out
Tax included. Shipping calculated at checkout.

FERVEX lemon flavor x 12 sachets

  • Paracetamol, fenaminamine and ascorbic acid is the composition of the lemon flavored Fervex. It is a medicine in the form of granules for solution, indicated to fight the symptoms of colds and flu.

FERVEX lemon flavor Composition:
One sachet contains: paracetamol - 500mg, ascorbic acid - 200mg, feniramine maleate - 25mg and auxiliary substances: sucrose (11.5g), citric acid anhydrous, gum acacia, sodium saccharin, lemon-rum aroma

FERVEX lemon flavor Action:
Fervex with lemon flavor is a compound drug, containing as many as three active substances. Antipyretic and analgesic effects are provided by paracetamol. Vitamin C, or ascorbic acid, reduces the duration of symptoms. Pheniramine in the form of fenaminamine maleate is a component that reduces congestion and swelling of the nasal mucosa. In addition, it reduces overproduction of secretions and inhibits such unpleasant symptoms as tearing eyes and sneezing reflex.

FERVEX lemon flavor Use:
Fervex lemon flavored, indicated for ad hoc treatment of flu symptoms, flu-like conditions and common cold, such as fever, headache, throat and nasal mucositis. It can be used in adults and adolescents over 15 years of age.

Additional information:
Keep out of the reach of children at room temperature. People with diabetes should exercise caution, the drug contains sugar. The drug may cause drowsiness, therefore it is recommended to exercise caution when driving a motor vehicle.

Contraindications:
Do not use in case of hypersensitivity to the active substances or to auxiliary components. A contraindication is severe kidney or liver failure, narrow-angle glaucoma, hyperplasia of the prostate gland with impaired urination. Do not use in pregnant women, nursing mothers and children under 15 years of age. It should not be used in people with fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase deficiency (sucrose content).

Side effects:
During the use of the drug may appear side effects: associated with the use of feniramine: neurovegetative effects - sedation or drowsiness, more intensified in the initial period of treatment, anticholinergic symptoms such as dry mucous membranes, constipation, accommodation disorders, mydriasis, palpitations, risk of arrest urine, orthostatic hypotension, balance disorders, dizziness, impaired memory or concentration of attention, more often in the elderly, impaired motor coordination, tremors, confusion, hallucinations, less frequently, symptoms of agitation type: restlessness, nervousness, insomnia; hypersensitivity reactions (rare): erythema, pruritus, purpura eczema, urticaria, edema, less frequent Quincke's swelling (swelling of the lips, tongue or larynx), anaphylactic shock; haematological system symptoms - leukocytopenia (reduced number of white blood cells), neutropenia (decreased number of granulocytes), thrombocytopenia (reduced platelet count), haemolytic anemia. Associated with the use of paracetamol: hypersensitivity reactions (anaphylactic shock, Quincke's edema, erythaema of urticaria and skin rash) - these symptoms require immediate cessation of this medicine; extremely rare: thrombocytopenia, leukocytopenia, neutropenia. erythema urticaria and skin rash) - these symptoms require immediate cessation of this medicine; extremely rare: thrombocytopenia, leukocytopenia, neutropenia. erythema urticaria and skin rash) - these symptoms require immediate cessation of this medicine; extremely rare: thrombocytopenia, leukocytopenia, neutropenia.

Dosage:
The drug should be used as directed by your doctor or as recommended on the leaflet. Adults, children over 15 years of age: 1 sachet applied 2-3 times a day. At least 4 hours should be kept between each dose. People with impaired renal function: the break should be extended to 8 hours. Dissolve the contents of the sachet in a glass of water (cold or hot). In the case of flu-like conditions it is recommended to dissolve the preparation in hot water and drink in the evening, immediately after the first symptoms. Do not use for more than 5 days without visiting a doctor.

Materials

Shipping & Returns

Dimensions

Care Instructions

View full details